# SDR MALA060033

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 20,996 hours, 22,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 2 YEAR INSPECTION, CORROSION WAS FOUND ON THE RT FLOOR FRAME AT STATION 294.0 WL 70.5.  THE REPAIR WILL BE CARRIED AS PER MESABA EO 3S53152 ON MM409 ##223576.
